# SDR SWAA010656

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 57,841 hours, 61,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED EVAC SLIDE ASSY PER MM.
